# SDR IXKA9500008

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Fuel Flow
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EWR, FLT NR 9003, RETURNED TO EWR FOR SECOND TIME.  AFTER ALL FUEL FLOW INDICATORS FAILED.  FOUND WIRE NR 198-014-18 SHORTED TO LEFT ANTI-ICE VALVE C/P.  REPAIRED WIRE AND REPLACED P90 PLUG OF NR 1 FUEL FLOW TRANSMITTER DUE SATURATION.  (W)
